# SDR DALA2021090205190

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CORROSION SHEAR PLATE LOCATED BTW FR 69 TO FR 70 LEVEL STR 23LH AND STR 23RH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED BTW FR69 TO FR70 LEVEL STR 23LH AND STR 23RH SIDE AT AFT GALLEY AREA AS PER A319 SRM 51-72-11. (1933208)
